Chemical Name: AZELASTINE (a-ZEL-as-teen)
This medicine is an H1-receptor antagonist used to treat runny nose, stuffy nose, and sneezing due to allergies. It may also be used to treat other conditions as determined by your doctor.
INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. Inform your doctor of any other medical conditions, allergies, pregnancy, or breast-feeding.
Follow the directions for using this medicine provided by your doctor. This medicine is to be used in the nose. This medicine comes with a patient information leaflet. Read it carefully. Ask your doctor, nurse, or pharmacist any questions that you may have about this medicine. STORE THIS MEDICINE at room temperature in a tightly-closed container, away from heat and light. IF YOU MISS A DOSE OF THIS MEDICINE, use it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule.
DO NOT EXCEED THE RECOMMENDED DOSE without checking with your doctor. If your symptoms do not improve or if they become worse, check with your doctor. THIS MEDICINE MAY CAUSE DROWSINESS. Using this medicine alone, with other medicines, or with alcohol may lessen your ability to drive or to perform other potentially dangerous tasks. Ask your doctor or pharmacist if you have questions about which medicines cause drowsiness. Avoid getting this medicine in your eyes. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes any allergy medicine or any medicines that contain antihistamines. FOR WOMEN: IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy. IT IS UNKNOWN IF THIS MEDICINE IS EXCRETED in breast milk. IF YOU ARE OR WILL BE BREAST-FEEDING while you are using this medicine, check with your doctor or pharmacist to discuss the risks to your baby.
Possible side effects
SIDE EFFECTS, that may go away during treatment, include bitter taste, nasal burning, or drowsiness. If they continue or are bothersome, check with your doctor. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist.
If you take too much
If overdose is suspected, contact your local poison control center or emergency room immediately.
DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. KEEP THIS MEDICINE out of the reach of children. IF USING THIS MEDICINE FOR AN EXTENDED PERIOD OF TIME, obtain refills before your supply runs out.